Nausea Accompanied By A Stomach Feels Bloated, Full, No Appetite And Yellow Stool?
Tonight, I’m 18 years old. These 2 days my appetite has decreased, my stomach feels bloated continuously. Eat a little, already feels full stomach. My stools are also bright yellow. Sometimes suddenly I want mutah. Maybe the doctor has a solution for my complaint. Thank you
Thank you for the question.
Decreased appetite, accompanied by bloating, nausea, and bright yellow stools may indicate interference with your liver and / or bile duct. Some of the most common triggers for these complaints are:
Hepatitis (infection of the liver parenchyma by the virus)
Cholangitis (inflammation of the bile duct)
Cholecystitis (inflammation of the gallbladder)
Other diseases, such as choledokolelithiasis, gall cancer, liver cancer, alcoholism, liver abscesses, liver cysts, etc.
In addition to disorders of the liver and / or bile ducts, various other conditions, such as food malabsorption, poisoning, inflammation of the intestine, irritable bowel syndrome, gastritis, pancreatitis, food allergies, typhoid fever, metabolic disorders, drug effects, etc., can also cause complaints as you have experienced the past 2 days.
Need to be clarified, besides the complaints above, do you also experience vomiting, shortness, weakness, fever, excessive sweating, yellowing eyes and skin, and so on? Previously, did you experience complaints like this often?
To make it clear what causes your complaints, we recommend that you consult yourself directly to a doctor or internist. Blood, urine, feces, ultrasound, and endoscopy examinations may be done by the doctor if it is deemed necessary to determine the best management of your condition. Meanwhile, in order to improve complaints, we recommend that you:
Eat a little but often
Don't eat spicy, fatty, fatty, acidic foods, let alone not cooked and not processed hygienically
If there are foods that make you allergic, do not consume them
Drink more water
Compress warm stomach that is bloated and nauseous
Get more rest
Don't take any medicine
Stay away from alcohol
Hope this helps ...